# SDR 2015FA0000561

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N487DA
- Make and model: Cirrus SR20
- Aircraft serial: 1832
- Aircraft time: 6,670 hours
- Engine: Cont IO360ES
- Engine time: 2,176 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 658601A3
- Condition: Separated
- Location: Engine
- Part time: 2,176 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED ENGINE OIL LOSS DURING CLIMB OUT, ACFT ALSO EXPERIENCED LOSS OF ENGINE OIL PRESSURE.  ACFT LANDED SAFELY.  UPON INSPECTION BY MAINTENANCE THE NR 5 CYLINDER HEAD WAS FOUND TO BE SEPARATED FROM THE CYLINDER BASE.
